Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 4  |  Page : 459--461

Oxcarbazepine induced toxic epidermal necrolysis - a rare case report

Vivek S Guleria, Chetan Sharda, Tanuja Rana, AK Sood 
 Department of Medicine, Military Hospital, Palampur, Himachal Pradesh, India

Correspondence Address:
Dr. Vivek S Guleria
Department of Medicine, Military Hospital, Palampur, Himachal Pradesh
India

Carbamazepine, is well known to cause Stevens-Johnson syndrome and toxic epidermal necrolysis(TEN). Oxcarbazepine, a 10-keto analog of carbamazepine, is an anticholinergic, anticonvulsant and mood stabilizing drug, used primarily in the treatment of epilepsy. Its efficacy is similar to carbamazepine but allergic reactions and enzyme induction is low. We describe a case of oxcarbazepine induced TEN, who presented with erythematous ulcerative maculopapular rash.


How to cite this article:
Guleria VS, Sharda C, Rana T, Sood A K. Oxcarbazepine induced toxic epidermal necrolysis - a rare case report.Indian J Pharmacol 2015;47:459-461


How to cite this URL:
Guleria VS, Sharda C, Rana T, Sood A K. Oxcarbazepine induced toxic epidermal necrolysis - a rare case report. Indian J Pharmacol [serial online] 2015 [cited 2021 Sep 18 ];47:459-461
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=4;spage=459;epage=461;aulast=Guleria;type=0